# SDR SWAA2024053082760

- Difficulty date: May 5, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY L/H FWD FLOOR MOUNT HAS POSSIBLE LIGHT CORROSION PRESENT AROUND LOWER O/B EDGE.   REMOVED DAMAGE PER SRM 51-10-02. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. MEASURES 0.010 DEEP.   REMOVED L/H AFT SHEAR WEB PER SRM 51-40-02.  LOCATED AND DRILLED NEW WEB PER SRM 51-40-05.  TREATED AND PRIMED OPEN HOLES AND BARE METAL ON NEW WEB AND AIRCRAFT STRUCTURE PER SRM 51-20-01.   INSTALLED NEW WEB, PRIMED ALL FASTENER HEADS, AND APPLIED FILLET SEAL PER SRM 51-40-02.   LOCATED AND DRILLED NEW WEB PER SRM 51-40-05.  TREATED AND PRIMED OPEN HOLES AND BARE METAL ON NEW WEB AND AIRCRAFT STRUCTURE PER SRM 51-20-01.  INSTALLED NEW WEB; PRIMED ALL FASTENER HEADS; AND APPLIED FILLET SEAL PER SRM 51-40-02
